# SDR REXA2013010100001

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 13,375 hours, 8,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A EMERGENCY FLASHLIGHT NEAR SERVICE DOOR INOP.  INSTALLED NEW BATTERY IN NOTED EMERGENCY FLASHLIGHT, P/N P4-01-0021, REF AMM 25-60-10.  OPS CHECK GOOD.
